# SDR SIMA20120817001

- Difficulty date: August 17, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 24,716 hours, 22,076 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT UPON STARTING APU AT GATE AND TURNING ON PACK 2 THERE WAS STONG ODOR OF FUEL IN THE COCKPIT AND BACK TO ABOUT ROW 7.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CHECKED APU AND PACKS FOR LEAKS WITH NONE NOTED.  FUEL ODOR DISSIPATED OVER TIME.  OK FOR CONTINUED SERVICED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
